VOL. 16 · NO. 1 | 1964
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 16 (1), (1964)
No abstract available
Articles
Shigeru Takahashi
Tohoku Math. J. (2) 16 (1), 1-14, (1964) DOI: 10.2748/tmj/1178243729
KEYWORDS: 42.00, 60.30
No abstract available
Kisuke Tsuchida
Tohoku Math. J. (2) 16 (1), 15-33, (1964) DOI: 10.2748/tmj/1178243730
KEYWORDS: 18.10, 55.99
No abstract available
Kazuaki Takeda, Zirô Takeda
Tohoku Math. J. (2) 16 (1), 34-59, (1964) DOI: 10.2748/tmj/1178243731
KEYWORDS: 42.15
No abstract available
Ivor J. Maddox
Tohoku Math. J. (2) 16 (1), 60-71, (1964) DOI: 10.2748/tmj/1178243732
KEYWORDS: 40.30
No abstract available
Kichiro Takamatsu
Tohoku Math. J. (2) 16 (1), 72-80, (1964) DOI: 10.2748/tmj/1178243733
KEYWORDS: 53.80
No abstract available
Fuichi Uchida
Tohoku Math. J. (2) 16 (1), 81-89, (1964) DOI: 10.2748/tmj/1178243734
KEYWORDS: 55.30
No abstract available
Akihiko Morimoto
Tohoku Math. J. (2) 16 (1), 90-104, (1964) DOI: 10.2748/tmj/1178243735
KEYWORDS: 53.52, 53.80
No abstract available
O. P. Varshney
Tohoku Math. J. (2) 16 (1), 105-110, (1964) DOI: 10.2748/tmj/1178243736
KEYWORDS: 42.20
No abstract available
Masamichi Takesaki
Tohoku Math. J. (2) 16 (1), 111-122, (1964) DOI: 10.2748/tmj/1178243737
KEYWORDS: 46.65
No abstract available
Back Matter
Tohoku Math. J. (2) 16 (1), (1964)
No abstract available
Back to Top